| Model Number |
DWX3PS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient had an infection and small stitch abscess.
Additional Manufacturer Narrative
Device is not available for evaluation as it remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description
It was reported that a patient had an infection and small stitch abscess.